# SDR WX0A071393

- Difficulty date: November 26, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919603507
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN LEFT FRAME GOUGED AT STATION 1231 NEAR LONGERON 17L.  REMOVED DAMAGED AREA, FABRICATED REPAIR ANGLE, FILLER, STAMP AND INSTALLED.
